# SDR CA081111003

- Difficulty date: November 7, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 27,428 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC0043014
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, THE CREW WITNESSED THE RT COCKPIT HEATED WINDSHIELD CRACK.  THE CRACK SLOWLY KEPT PROGRESSING TO A LENGTH OF ABOUT 5 INCHES.  THE CREW INITIATED A RETURN TO BASE AND LANDED WITHOUT FURTHER INCIDENT.  MX R&R THE WINDSHIELD.  NO CAUSE AS TO THE FAILURE COULD BE DETERMINED, OTHER THAN IT APPEARS TO HAVE ORIGINATED AT THE EDGE OF THE WINDOW AT A HEATING ELEMENT.  THE TOTAL TIME ON THIS WINDSHIELD COULD NOT BE DETERMINED.
